MAUDE Adverse Event Report: BAUSCH + LOMB EASY-LOAD LENS DELIVERY SYSTEM; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

BAUSCH + LOMB EASY-LOAD LENS DELIVERY SYSTEM; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Model Number EZ-28V
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned and additional information regarding the event was not provided.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history trend analysis and direction for use review were considered acceptable, with the product performing with anticipated rates.Based on the available information, the root cause could not be conclusively determined.
 
Event or Problem Description
Reportedly, during the intraocular lens (iol) implant procedure in the left eye the injector plunger shot forward when in the eye and there was a posterior capsule (pc) tear.The procedure was completed with another iol with the same model and power.The patient was provided with the glaucoma protocol.Additional treatment was not required.Additional information is not available.

Brand Name
EASY-LOAD LENS DELIVERY SYSTEM
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
21 north park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd
clearwater, FL 33759
7277246600
MDR Report Key22102981
Report Number0001313525-2025-00118
Device Sequence Number8149715
Product Code MSS
UDI-Device Identifier00757770520022
UDI-Public(01)00757770520022(17)250802(10)H2421501
Combination Product (Y/N)N
PMA/510(K) Number
K132481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2025
Device Model NumberEZ-28V
Device Catalogue NumberEZ-28V
Device Lot NumberH2421501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOFPORT AO INTRAOCULAR LENS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown